Title: Fixed Point of Order 2 on G-Metric Space
Author(s): Animesh Gupta
Pages: 173-177
Cite as:
Animesh Gupta, Fixed Point of Order 2 on G-Metric Space, Int. J. Anal. Appl., 2 (2) (2013), 173-177.

Abstract


In this article we introduce a new concept of fixed point that is fixed point of order 2 on G-metric space and some results are achieved.

Full Text: PDF

 

References


  1. M. Edelstein, An extension of Banach;s contraction principle, Proc. Amer. Math. Soc. 12(1961), 7-10.

  2. T. H. Kim, E. S. Kim and S. S. Shin, Minimization thorems relating to fixed point theorems on complete metric spaces, Math. Japon. 45(1997), no. 1, 97-102.

  3. Z. Liu, L. Wang, SH. Kang, Y. S. Kim, On nonunique fixed point theorems, Applied Mathematics E-Notes, 8(2008), 231-237.

  4. Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear and Convex Anal. 7 (2006), no. 2, 289–297.

  5. C. K. Zhong, On Ekeland’s variational principle and a minimax theorem, J. Math. Anal. Appl. 205(1997), no. 1, 239-250.